# SDR CA980915006

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Moravn Z242L
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bolt
- Part number: 6X77ONL312014
- Condition: Bent
- Location: Te Flap
- Part time: 1,550 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP CONTROL BELLCRANK BOLT FOUND BENT APPROXIMATELY 7 DEGREES AT ITS MID-POINT.  BOTH SIDES THE SAME.
